# SDR DALA2024111911060

- Difficulty date: November 13, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N851DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31962
- Aircraft time: 27,695 hours, 11,012 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0663067) WHILE INSPECTING INSTALLATION OF FWD CARGO COMPARTMENT FWD L/H SIDEWALL SUPPORT FOUND L/H BAFFLE STA 400 TO STA 420 CRACKED. REMOVED AND REPLACED BAFFLE LH SIDE STA 400 TO STA 420 FWD CARGO I.A.W B737 SRM 51-40-02-0G AND BOEING DWG 143A7505.
